# SDR TSAA9757126

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCIES FOUND DURING C AND CP1 VISIT, CRACK IN WING CENTER SECTION FRONT SPAR WEB AT RBL 44.  REPAIRED CRACKED CENTER SECTION FRONT SPAR AS FOLLOWS 1) CUTOUT CRACKED PORTION OF WEB.  (2) CONFIRM CRACK REMOVAL BY HFEC INSPECTION.  3) FABRICATED 2024T3 .063 DOUBLER TO FILL OUT MILLED OUT POCKET IN WEB.  (M)
